# SDR C2XA08IA091

- Difficulty date: March 23, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N11535
- Make and model: Emb EMB-145LR
- Aircraft serial: 145518
- Aircraft time: 15,345 hours, 11,955 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2156, THE CREW REPORTED A LANDING GEAR AIR GROUND FAIL MESSAGE ON EICAS.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, TEST FLEW WITH NO DISCREPANCIES NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
